On the continuity of positive definite functions on conelike semigroups

N.Sakakibara N.Sakakibara, T.M.Bisgaard T.M.Bisgaard, Nobuhisa Sakakibara

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)127-132
JournalRIMS Kokyuroku
Volume1478
Publication statusPublished - 2006 Apr 1

Cite this

N.Sakakibara, N. S., T.M.Bisgaard, T. M. B., & Sakakibara, N. (2006). On the continuity of positive definite functions on conelike semigroups. RIMS Kokyuroku, 1478, 127-132.